# SDR A6WA2019090946854

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Divider
- Part number: 601R3713828
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYON PANEL 422DB HAS 2 CHAFED DIVIDER PANELS.  REPLACED DIVIDERS IAW SRM 51-42-06.
